FREE SHIPPING $35+

Advil Cold & Sinus Caplets
10 Caplets
Though mucus can contribute to that ‘stuffed up’ feeling, the underlying problem may be swollen nasal tissue. Advil Cold & Sinus caplets shrink swollen nasal passages to open up your airways, making it easier to breathe. And this non-drowsy formula has the pain-relieving power of Advil to relieve your sinus pain.

Uses: For effective relief of: nasal congestion; sinus pain; headache; fever; body aches and pain; pain of sore throat.

Active Ingredients: Ibuprofen 200 mg / Pseudoephedrine Hydrochloride 30 mg; Analgesic / Decongestant

Non-medicinal Ingredients:
Acetylated monoglycerides, ammonium hydroxide, carnauba wax, corn starch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, microcrystalline cellulose, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, propylene glycol, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, titanium dioxide.

Directions: Adults and children over 12 to 65 years: Take 1 or 2 caplets every 4 to 6 hours as needed. Do not exceed 6 caplets in 24 hours, unless directed by a physician. Do not use longer than 3 days for fever or 5 days for pain relief or cold symptoms.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child. Do not give to children under 12 unless directed by a physician.

Warning: Do not take Advil Cold & Sinus caplets if taking acetylsalicylic acid (ASA) or other products containing ibuprofen or decongestants, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Do not take if you have an ulcer; gastrointestinal disease; lupus; liver, thyroid or kidney problems; asthma; heart disease; before or after heart surgery; are very dehydrated; or are pregnant or nursing. Do not use with a monoamine oxidase inhibitor (MAOI) or for 14 days after stopping the MAOI drug. Consult your physician before taking if you have diabetes, high blood pressure, glaucoma, chronic breathing problems, haemophilia, or difficulty in urination due to an enlarged prostate. Individuals taking or who have recently taken prescription medication for high blood pressure or depression including a MAOI, should use only as directed by a physician. Consult your physician if the symptoms or fever persists for more than 5 days.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil Cold & Sinus caplets, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Cold, Sinus & Flu Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Joan: more than a year ago

I took it at night when I felt a cold coming on and felt much better in the morning.


darlene: more than a year ago

Works okay but does not last long.


Floyd: more than a year ago

This product is wonderful. For allergies it is a lot milder than most allergy medicine which is for the more serious problems and it makes my life so much more livable. Works wonders on headaches, toothaches, muscle aches, fever. This is an excellent product and non drowsy makes it perfect for those of us who have to work and live with allergies.

Anna: more than a year ago

This stuff was useless - provided no relief whatsoever. Stick to regular Advil for pain relief and find other products for sinus relief. Waste of money!

Page  1